Ratio asymptotics for biorthogonal matrix polynomials with unbounded recurrence coefficients

e-Archivo Repository

Show simple item record

dc.contributor.author Branquinho, Amilcar
dc.contributor.author García Ardila, Juan Carlos
dc.contributor.author Marcellán Español, Francisco José
dc.date.accessioned 2022-07-20T10:18:31Z
dc.date.available 2022-07-20T10:18:31Z
dc.date.issued 2020-12-01
dc.identifier.bibliographicCitation Branquinho, A., García-Ardila, J., C., & Marcellán, F. (2020). Ratio asymptotics for biorthogonal matrix polynomials with unbounded recurrence coefficients. In Applicable Analysis and Discrete Mathematics (Vol. 14, Issue 3, pp. 754–774). National Library of Serbia
dc.identifier.issn 1452-8630
dc.identifier.uri http://hdl.handle.net/10016/35503
dc.description.abstract In this paper we study matrix biorthogonal polynomials sequences that satisfy a nonsymmetric three term recurrence relation with unbounded matrix coefficients. The outer ratio asymptotics for this family of matrix biorthogonal polynomials is derived under quite general assumptions. Some illustrative examples are considered.
dc.description.sponsorship Acknowledgements. AB acknowledges Centro de Matemática da Universidade de Coimbra (CMUC) UID/MAT/00324/2019, funded by the Portuguese Govern- ment through FCT/MEC and co-funded by the European Regional Development Fund through the Partnership Agreement PT2020. JCGA & FM thanks financial support from the Spanish “Ministerio de Economía y Competitividad” research project MTM2015-65888-C4-2-P, Ortogonalidad y aproximación; teoría y aplicaciones
dc.format.extent 20
dc.language.iso eng
dc.publisher National Library of Serbia
dc.rights The authors retain the copyright to their work without restrictions.
dc.rights Atribución 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by/3.0/es/
dc.subject.other Ratio Asymptotic
dc.subject.other Quadrature Formulae
dc.subject.other Markov Functions
dc.subject.other Matrix Biorthogonal Polynomials
dc.subject.other Generalized Chebyshev Polynomials
dc.title Ratio asymptotics for biorthogonal matrix polynomials with unbounded recurrence coefficients
dc.type article
dc.subject.eciencia Matemáticas
dc.identifier.doi https://doi.org/10.2298/AADM190225051B
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2015-65888-C4-2-P
dc.type.version publishedVersion
dc.identifier.publicationfirstpage 754
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 774
dc.identifier.publicationtitle Applicable Analysis and Discrete Mathematics
dc.identifier.publicationvolume 14
dc.identifier.uxxi AR/0000027911
dc.contributor.funder Ministerio de Economía y Competitividad (España)
dc.affiliation.dpto UC3M. Departamento de Matemáticas
dc.affiliation.grupoinv UC3M. Grupo de Investigación: Análisis Aplicado
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record